A classification theorem on Fano bundles
[Un théoréme de classification sur les fibrés de Fano]
Annales de l'Institut Fourier, Tome 64 (2014) no. 1, pp. 341-373.

Dans cet article, on classifie les fibrés de Fano de rang deux sur les variétés de Fano satisfaisant H 2 (X,)H 4 (X,). La classification est obtenue par le calcul des cônes nef et pseudoeffectif de la projectivation (), ce qui nous permet d’obtenir des invariants cohomologiques de X et . Comme un sous-produit, nous discutons des fibrés associés à Fano congruences de droites, montrant que leurs variétés de tangentes rationnelles minimales peuvent avoir plusieurs composants linéaires.

In this paper we classify rank two Fano bundles on Fano manifolds satisfying H 2 (X,)H 4 (X,). The classification is obtained via the computation of the nef and pseudoeffective cones of the projectivization (), that allows us to obtain the cohomological invariants of X and . As a by-product we discuss Fano bundles associated to congruences of lines, showing that their varieties of minimal rational tangents may have several linear components.

Reçu le :
Accepté le :
DOI : https://doi.org/10.5802/aif.2850
Classification : 14M15,  14E30,  14J45
Mots clés : fibrés vectorielles, variétés de Fano
@article{AIF_2014__64_1_341_0,
     author = {Mu\~noz, Roberto and Sol\'a Conde, Luis E. and Occhetta, Gianluca},
     title = {A classification theorem on {Fano} bundles},
     journal = {Annales de l'Institut Fourier},
     pages = {341--373},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     doi = {10.5802/aif.2850},
     zbl = {06387277},
     mrnumber = {3330489},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2850/}
}
Muñoz, Roberto; Solá Conde, Luis E.; Occhetta, Gianluca. A classification theorem on Fano bundles. Annales de l'Institut Fourier, Tome 64 (2014) no. 1, pp. 341-373. doi : 10.5802/aif.2850. https://aif.centre-mersenne.org/articles/10.5802/aif.2850/

[1] Ancona, V.; Peternell, T.; Wiśniewski, J. A. Fano bundles and splitting theorems on projective spaces and quadrics, Pacific J. Math., Tome 163 (1994) no. 1, pp. 17-42 http://projecteuclid.org/getRecord?id=euclid.pjm/1102622627 | Article | MR 1256175 | Zbl 0808.14013

[2] Andreatta, M.; Ballico, E.; Wiśniewski, J. A. Two theorems on elementary contractions, Math. Ann., Tome 297 (1993) no. 2, pp. 191-198 | Article | MR 1241801 | Zbl 0789.14011

[3] Bazan, D.; Mezzetti, E. On the construction of some Buchsbaum varieties and the Hilbert scheme of elliptic scrolls in 5 , Geom. Dedicata, Tome 86 (2001) no. 1-3, pp. 191-204 | Article | MR 1856426 | Zbl 1042.14022

[4] Campana, F.; Peternell, T. Projective manifolds whose tangent bundles are numerically effective, Math. Ann., Tome 289 (1991) no. 1, pp. 169-187 | Article | MR 1087244 | Zbl 0729.14032

[5] Cheltsov, I. A. Conic bundles with big discriminant loci, Izv. Ross. Akad. Nauk Ser. Mat., Tome 68 (2004) no. 2, pp. 215-221 | Article | MR 2058006 | Zbl 1078.14014

[6] Cornalba, M. A remark on the topology of cyclic coverings of algebraic varieties, Boll. Un. Mat. Ital. A (5), Tome 18 (1981) no. 2, pp. 323-328 | MR 618353 | Zbl 0462.14007

[7] De Poi, P. Threefolds in 5 with one apparent quadruple point, Comm. Algebra, Tome 31 (2003) no. 4, pp. 1927-1947 | Article | MR 1972898 | Zbl 1018.14015

[8] Ein, L.; Shepherd-Barron, N. Some special Cremona transformations, Amer. J. Math., Tome 111 (1989) no. 5, pp. 783-800 | Article | MR 1020829 | Zbl 0708.14009

[9] Fujita, T. Classification theories of polarized varieties, London Mathematical Society Lecture Note Series, Tome 155, Cambridge University Press, Cambridge, 1990 | Article | MR 1162108 | Zbl 0743.14004

[10] Griffiths, P.; Harris, J. Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978, xii+813 pages | MR 507725 | Zbl 0836.14001

[11] Hulek, K. Stable rank-2 vector bundles on 2 with c 1 odd, Math. Ann., Tome 242 (1979) no. 3, pp. 241-266 | Article | EuDML 163285 | MR 545217 | Zbl 0407.32013

[12] Hwang, J.-M. Geometry of minimal rational curves on Fano manifolds, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000) (ICTP Lect. Notes) Tome 6, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001, pp. 335-393 | MR 1919462 | Zbl 1086.14506

[13] Hwang, J.-M. On the degrees of Fano four-folds of Picard number 1, J. Reine Angew. Math., Tome 556 (2003), pp. 225-235 | Article | MR 1971147 | Zbl 1016.14022

[14] Hwang, J.-M. Deformation of holomorphic maps onto Fano manifolds of second and fourth Betti numbers 1, Ann. Inst. Fourier (Grenoble), Tome 57 (2007) no. 3, pp. 815-823 http://aif.cedram.org/item?id=AIF_2007__57_3_815_0 | Article | EuDML 10243 | Numdam | MR 2336831 | Zbl 1126.32011

[15] Hwang, J.-M.; Mok, N. Birationality of the tangent map for minimal rational curves, Asian J. Math., Tome 8 (2004) no. 1, pp. 51-63 | Article | MR 2128297 | Zbl 1072.14015

[16] Iliev, A.; Manivel, L. Severi varieties and their varieties of reductions, J. Reine Angew. Math., Tome 585 (2005), pp. 93-139 | Article | MR 2164624 | Zbl 1083.14060

[17] Lazarsfeld, R. A Barth-type theorem for branched coverings of projective space, Math. Ann., Tome 249 (1980) no. 2, pp. 153-162 | Article | EuDML 163398 | MR 578722 | Zbl 0434.32013

[18] Maruyama, M. Boundedness of semistable sheaves of small ranks, Nagoya Math. J., Tome 78 (1980), pp. 65-94 http://projecteuclid.org/getRecord?id=euclid.nmj/1118786090 | MR 571438 | Zbl 0456.14011

[19] Mukai, S. Biregular classification of Fano 3-folds and Fano manifolds of coindex 3, Proc. Nat. Acad. Sci. U.S.A., Tome 86 (1989) no. 9, pp. 3000-3002 | Article | MR 995400 | Zbl 0679.14020

[20] Muñoz, Roberto; Occhetta, Gianluca; Solá Conde, Luis E. On rank 2 vector bundles on Fano manifolds, 2011 (preprint math.AG/1104.1490. To appear in Kyoto J. Math.) | Zbl pre06296607

[21] Muñoz, Roberto; Occhetta, Gianluca; Solá Conde, Luis E. Rank two Fano bundles on 𝔾(1,4), J. Pure Appl. Algebra, Tome 216 (2012) no. 10, pp. 2269-2273 | Article | MR 2925820 | Zbl 1262.14051

[22] Muñoz, Roberto; Occhetta, Gianluca; Solá Conde, Luis E. Uniform vector bundles on Fano manifolds and applications, J. Reine Angew. Math., Tome 664 (2012), pp. 141-162 | MR 2980134 | Zbl 1271.14058

[23] Niven, I. Irrational numbers, The Carus Mathematical Monographs, No. 11, The Mathematical Association of America. John Wiley and Sons, Inc., New York, N.Y., 1956 | MR 80123 | Zbl 0070.27101

[24] Novelli, C.; Occhetta, Gianluca Projective manifolds containing a large linear subspace with nef normal bundle, Michigan Math. J., Tome 60 (2011) no. 2, pp. 441-462 | Article | MR 2825270 | Zbl 1229.14015

[25] Okonek, C.; Schneider, M.; Spindler, H. Vector bundles on complex projective spaces, Progress in Mathematics, 3, Birkhäuser, Boston, Mass., 1980, viii+239 pages | MR 561910 | Zbl 0438.32016

[26] Ottaviani, G. On Cayley bundles on the five-dimensional quadric, Boll. Un. Mat. Ital. A (7), Tome 4 (1990) no. 1, pp. 87-100 | MR 1047517 | Zbl 0722.14006

[27] Reid, M. The complete intersection of two or more quadrics (1972) (Ph. D. Thesis)

[28] Sarkisov, V. G. On conic bundle structures, Izv. Akad. Nauk SSSR Ser. Mat., Tome 46 (1982) no. 2, p. 371-408, 432 | MR 651652 | Zbl 0593.14034

[29] Sato, E. Projective manifolds swept out by large-dimensional linear spaces, Tohoku Math. J. (2), Tome 49 (1997) no. 3, pp. 299-321 | Article | MR 1464179 | Zbl 0917.14026

[30] Sols, Ignacio; Szurek, Michał; Wiśniewski, Jarosław A. Rank-2 Fano bundles over a smooth quadric Q 3 , Pacific J. Math., Tome 148 (1991) no. 1, pp. 153-159 http://projecteuclid.org/getRecord?id=euclid.pjm/1102644787 | Article | MR 1091535 | Zbl 0733.14006

[31] Szurek, Michał; Wiśniewski, Jarosław A. Fano bundles over 3 and 3 , Pacific J. Math., Tome 141 (1990) no. 1, pp. 197-208 http://projecteuclid.org/getRecord?id=euclid.pjm/1102646779 | Article | Zbl 0705.14016

[32] Szurek, Michał; Wiśniewski, Jarosław A. On Fano manifolds, which are k -bundles over 2 , Nagoya Math. J., Tome 120 (1990), pp. 89-101 http://projecteuclid.org/getRecord?id=euclid.nmj/1118782199 | MR 1086572 | Zbl 0728.14037

[33] Wiśniewski, Jarosław A. On contractions of extremal rays of Fano manifolds, J. Reine Angew. Math., Tome 417 (1991), pp. 141-157 | Article | EuDML 153328 | MR 1103910 | Zbl 0721.14023

[34] Zak, F. L. Tangents and secants of algebraic varieties, Translations of Mathematical Monographs, Tome 127, American Mathematical Society, Providence, RI, 1993 | MR 1234494 | Zbl 0795.14018

Cité par document(s). Sources :